# SDR DL72W971439

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3.75 INCH CRACK IN LOWER SKIN OF LT HORIZONTAL STABILIZER NR 2 BALANCE BOARD ACCESS PANEL.  INSTALLED DOUBLER PER SRM 55-20-3 FIG 5.
